The finite element method with nodes moving along the characteristics for convection-diffusion equations.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 399-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
moving nodes, error estimates, finite element method, characteristics, convection-diffusion equations, optimal rates of convergence
@article{NUMA_1991__59_8_133557,
author = {Y. Tourigny and E. S\"uli},
title = {The finite element method with nodes moving along the characteristics for convection-diffusion equations.},
journal = {Numerische Mathematik},
pages = {399--412},
year = {1991},
volume = {59},
number = {8},
zbl = {0712.65109},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133557/}
}
TY - JOUR AU - Y. Tourigny AU - E. Süli TI - The finite element method with nodes moving along the characteristics for convection-diffusion equations. JO - Numerische Mathematik PY - 1991 SP - 399 EP - 412 VL - 59 IS - 8 UR - http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133557/ ID - NUMA_1991__59_8_133557 ER -
Y. Tourigny; E. Süli. The finite element method with nodes moving along the characteristics for convection-diffusion equations.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 399-412. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133557/